# SDR A6WA2019071246699

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 40,114 hours, 38,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT STRAP CORRODED.  REPLACED FLOOR SUPPORT STRAP IAW SRM 53-41-43. 51-42-06.
